MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7092-24
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: device not received by manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that when using the cassette extender with multiple pumps, the pump would exhibit an occlusion alarm.It was stated that the pumps worked with other cassettes without issue.It is unknown if there was patient involvement, no adverse patient effects were reported.
 
Additional Manufacturer Narrative
Device evaluation: no product was returned.The reported complaint could not be confirmed.If the product is returned this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.B5: it was reported that the pump would go into occlusion alarm when using the cassette extender.The cassette extender was changed three times (same lot) but the same issue occurred.Only one pump was used by the facility for this event, and it had been used successfully with cassette extenders of other lot numbers.It was clarified that there was no issue with the pump.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18432150
Report Number9617604-2024-00003
Device Sequence Number20861672
Product Code FPA
UDI-Device Identifier10610586024177
UDI-Public10610586024177
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K000942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7092-24
Device Lot Number4342643
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CADD INFUSION PUMP
Patient SexUnknown